Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


On the trigonometric developments of certain doubly periodic functions of the second kind

Author: M. A. Basoco
Journal: Bull. Amer. Math. Soc. 38 (1932), 560-568
This work is cited by: Bull. Amer. Math. Soc., Volume 49, Number 4 (1943), 299--306
MathSciNet review: 1562459
Full-text PDF

Additional Information

PII: S 0002-9904(1932)05457-X

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia